e-space
Manchester Metropolitan University's Research Repository

Items where Author is "Parau, EI"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Alsharif, AM, Decent, SP ORCID logoORCID: https://orcid.org/0000-0002-2272-6844, Parau, EI, Simmons, MJH and Uddin, J (2018) The trajectory of slender curved liquid jets for small Rossby number. IMA Journal of Applied Mathematics, 84 (1). pp. 96-117. ISSN 0272-4960

This list was generated on Sun Jul 3 04:26:32 2022 BST.